Volume 37,Issue 2,2017 Table of Contents

   
Other Issues:  
  

Contents

Direct GBQ Algorithm for Solving Mixed Trigonometric Polynomial Systems
  Yan YU, Bo DONG and Bo YU
  Published March 15, 2017
  2017,37(2):127-136 [Abstract(2096)]  [View PDF 127.05 K (2247)]
  
Quasi-Zero-Divisor Graphs of Non-Commutative Rings
  Shouxiang ZHAO, Jizhu NAN and Gaohua TANG
  Published March 15, 2017
  2017,37(2):137-147 [Abstract(1985)]  [View PDF 140.29 K (1275)]
  
An Equivalent of Algebraic $\Omega$-Categories
  Na-na MA and Bin ZHAO
  Published March 15, 2017
  2017,37(2):148-162 [Abstract(1876)]  [View PDF 145.83 K (1111)]
  
Some NP-Complete Results on Signed Mixed \\Domination Problem
  Yancai ZHAO, Huahui SHANG, A. Abdollahzadeh AHANGAR and N. Jafari RAD
  Published March 15, 2017
  2017,37(2):163-168 [Abstract(1928)]  [View PDF 107.31 K (1220)]
  
On the Fourth Power Mean of Generalized Three-Term Exponential Sums
  Huaning LIU and Wanmei LI
  Published March 15, 2017
  2017,37(2):169-182 [Abstract(1831)]  [View PDF 114.34 K (1057)]
  
Deductive Systems in Hyper EQ-Algebras
  Xiaoyun CHENG, Xiaolong XIN and Yongwei YANG
  Published March 15, 2017
  2017,37(2):183-193 [Abstract(1771)]  [View PDF 116.87 K (1156)]
  
On Semiclean Group Rings
  Xianmei SONG and Yuxia MEI
  Published March 15, 2017
  2017,37(2):194-198 [Abstract(1894)]  [View PDF 100.56 K (1191)]
  
A Generalization of VNL-Rings and $PP$-Rings
  Yueming XIANG
  Published March 15, 2017
  2017,37(2):199-209 [Abstract(1831)]  [View PDF 125.58 K (1341)]
  
Finite $p$-Groups with Large or Small Normal Closures of Non-Normal Cyclic Subgroups
  Libo ZHAO and Lv GONG
  Published March 15, 2017
  2017,37(2):209-213 [Abstract(1907)]  [View PDF 102.91 K (1118)]
  
On the Growth Properties of Solutions for a Generalized Bi-Axially Symmetric Schr\"{o}dinger Equation
  Devendra KUMAR, Payal BISHNOI and Mohammed HARFAOUI
  Published March 15, 2017
  2017,37(2):214-222 [Abstract(1793)]  [View PDF 134.57 K (1104)]
  
Multiple Positive Solutions for Multi-Point Boundary Value Problem of Fractional Differential Equation
  Xiping LIU, Mei JIA, Ming NIU and Xiufen XIANG
  Published March 15, 2017
  2017,37(2):223-232 [Abstract(1845)]  [View PDF 131.90 K (1099)]
  
Permanence and Global Attractivity of a Discrete Nicholson's Blowflies Model with Delay
  Xiaoying CHEN and Chunling SHI
  Published March 15, 2017
  2017,37(2):233-241 [Abstract(1802)]  [View PDF 112.66 K (1025)]
  
The Existence of Nodal Solutions for the Half-Quasilinear $p$-Laplacian Problems
  Wenguo SHEN
  Published March 15, 2017
  2017,37(2):242-252 [Abstract(1690)]  [View PDF 146.90 K (1156)]